# SDR SWAA2022020312030

- Difficulty date: October 27, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N236WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34631
- Aircraft time: 41,130 hours, 24,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo Thresh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FWD CORNER SCUFF PLATE CRACKED IN HALF / REPLACED AFT CARGO PIT FWD CORNER SCUFF PLATE PN# 146A8341-7 ATAG# WN8706 FWD CORNER SCUFF PLATE INSTALLED ON CUSTOMER ORDER/CARD # 753-140-00-02Y
